Alert archive / Texas / Flash Flood Warnings in 2020
Flash Flood Warning 5, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this flash flood warning at May 15, 2020, 3:42 PM CDT for Galveston County, Harris County, Texas. It was in force for 4 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2020, 3:42 PM CDT (20:42 UTC)
- Expired
- May 15, 2020, 7:45 PM CDT
- In force
- 4 hr
- Issued by
- NWS Houston/Galveston, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Galveston County, TX, Harris County, TX
The radar
The Houston radar (KHGX), 9 km from the middle of the area, began a volume at 20:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 4:21 PM CDT | FLASH FLOOD | 1 E El Lago, TX | LOCAL TV MEDIA POSTED PHOTOS ON SOCIAL MEDIA OF WATER COVERING ROADS AND INTO YARDS IN SEABROOK NEIGHBORHOOD. |
| May 15, 4:52 PM CDT | HEAVY RAIN 3.6 | 2 Sse League City, TX | HCFCD FORWARDED A REPORT OF 3.6 INCHES IN THE PAST HOUR AT BAY COLONY IN LEAGUE CITY. |
| May 15, 5:20 PM CDT | FLASH FLOOD | 2 W Dickinson, TX | BENTWOOD BAY DR. AT FM 517 CLOSED DUE TO HIGH WATER. NUMEROUS SIDE STREETS IN DICKINSON ARE FLOODED. |
| May 15, 6:20 PM CDT | FLASH FLOOD | 1 Ese League City, TX | NUMEROUS VEHICLES STRANDED IN AND AROUND THE SOUTH SIDE OF LEAGUE CITY (LEAGUE CITY PARKWAY AREA TO BROOKPORT DRIVE AREA). |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 39 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lake Charles Mun, LA (KLCH), launched 12:00Z, 8.7 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1341 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 509 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.9
The text
As transmitted.
697
WGUS54 KHGX 152042
FFWHGX
TXC167-201-152245-
/O.NEW.KHGX.FF.W.0005.200515T2042Z-200515T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
342 PM CDT Fri May 15 2020
The National Weather Service in League City has issued a
* Flash Flood Warning for...
Northwestern Galveston County in southeastern Texas...
Harris County in southeastern Texas...
* Until 545 PM CDT.
* At 342 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 4 inches of rain
have fallen. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Doppler radar.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Southern Pasadena, eastern Pearland, League City, Texas City,
Friendswood, Dickinson, La Marque, Santa Fe, Seabrook, Webster,
Hitchcock, Kemah, Clear Lake, Nassau Bay, Taylor Lake Village, El
Lago, Clear Lake Shores, The Johnson Space Center, Bacliff and San
Leon.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2954 9502 2952 9500 2950 9496 2951 9495
2950 9491 2949 9491 2946 9493 2947 9493
2948 9493 2948 9494 2947 9495 2946 9494
2935 9512 2955 9522 2961 9506 2957 9501
2955 9502
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 2 HOURS
$$
TJC2 follow-up statements
371
WGUS54 KHGX 152242
FFWHGX
TXC167-201-160045-
/O.EXT.KHGX.FF.W.0005.000000T0000Z-200516T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Houston/Galveston TX
542 PM CDT Fri May 15 2020
The National Weather Service in League City has extended the
* Flash Flood Warning for...
Northwestern Galveston County in southeastern Texas...
Harris County in southeastern Texas...
* Until 745 PM CDT.
* At 542 PM CDT, Emergency management reported flash flooding by
thunderstorms producing heavy rain across the warned area. Between
5 and 6 inches of rain have fallen. Flash flooding is already
occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Emergency management.
IMPACT...Flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other
drainage and low lying areas.
* Some locations that will experience flash flooding include...
Southern Pasadena, eastern Pearland, League City, Texas City,
Friendswood, Dickinson, La Marque, Santa Fe, Seabrook, Webster,
Hitchcock, Kemah, Clear Lake, Nassau Bay, Taylor Lake Village, El
Lago, Clear Lake Shores, The Johnson Space Center, Bacliff and San
Leon.
Additional rainfall amounts of 1 to 3 inches are possible where
heavy rain is occurring near Santa Fe. Elsewhere in the warned area,
rain should gradually be coming to an end, but water remains high in
several locations.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses
as well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 2954 9502 2952 9500 2950 9496 2951 9495
2950 9491 2949 9491 2946 9493 2947 9493
2948 9493 2948 9494 2947 9495 2946 9494
2935 9512 2955 9522 2961 9506 2957 9501
2955 9502
FLASH FLOOD...OBSERVED
$$562
WGUS74 KHGX 160042
FFSHGX
Flash Flood Statement
National Weather Service Houston/Galveston TX
742 PM CDT Fri May 15 2020
TXC167-201-160052-
/O.EXP.KHGX.FF.W.0005.000000T0000Z-200516T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Galveston TX-Harris TX-
742 PM CDT Fri May 15 2020
...FLASH FLOOD WARNING WILL EXPIRE AT 745 PM CDT THIS EVENING FOR
NORTHWESTERN GALVESTON AND HARRIS COUNTIES...
The heavy rain has ended. Flooding is no longer expected to pose an
immediate threat. Please continue to heed remaining road closures,
as water may remain high in low-lying or poor-draining areas.
A Flash Flood Watch remains in effect until 100 PM CDT Saturday for
portions of south central Texas and southeast Texas.
LAT...LON 2954 9502 2952 9500 2950 9496 2951 9495
2950 9491 2949 9491 2946 9493 2947 9493
2948 9493 2948 9494 2947 9495 2946 9494
2935 9512 2955 9522 2961 9506 2957 9501
2955 9502
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this flash flood warning went out at May 15, 12:56 PM CDT, 2 hours 46 minutes earlier.
Area forecast discussion, May 15, 12:56 PM CDT, 2 hours 46 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1256 PM CDT Fri May 15 2020
.AVIATION...
Showers and thunderstorms will increase in coverage as convective
temps in the lower 80's are met. Some of the storms will produce
brief but locally heavy rain. Ceilings will generally be VFR but
a mix of MVFR/VFR will be possible in and near storms. Precip
should wane this evening with a brief period of VFR but a fast
moving line of storms will approach from the west after 06z with
numerous showers and thunderstorms developing with a mix of
IFR/MVFR cigs. Strong winds will accompany the stronger storms.
SHRA/TSRA will linger across area TAF sites on on Saturday morning
with precip ending from west to east during the afternoon. 43
&&
PREV DISCUSSION /Issued 459 AM CDT Fri May 15 2020/...
DISCUSSION...
FLASH FLOOD WATCH IN EFFECT 4 AM SATURDAY THROUGH 7 PM SATURDAY.
SHORT TERM [Through Saturday Night]...
We are looking to be entering a pretty wet short term period. For
today, most of the CAM guidance has isolated to scattered showers
popping across the southern two thirds of the area in the afternoon
today. Long skinny CAPE, PWATs of 1.5 to 1.8 inches, and not much
storm movement could lead to some healthy rain producers today. So,
while not everyone will see rain, those that do could see up to an
inch. The WPC has outlooked the southern half of the region in a
Slight Risk for excessive rain. The ARW does have a bit more
organized cluster of storms that develops across Galveston County
around 21z that slowly moves westward towards Fort Bend and Brazoria
counties by 00z then dissipating with the loss of daytime
heating. As of right now that is the only model showing this
solution, but definitely something to keep an eye on. The WPC has
outlooked the southern half of the area in a Slight Risk of
excessive rainfall for today. There will be a lull in the
precipitation tonight, but heavy rainfall will become a concern by
sunrise Saturday.
A slow moving upper level low will traverse Texas overnight Friday
night into Saturday morning then moving through East Texas during
the day on Saturday. Saturday will not only have the long skinny
CAPE available like today, but will also have higher PWATs (up to 2
to 2.25 inches) to work with plus the upper level disturbance
helping to initiate precipitation. A line of thunderstorms will move
through the area mid morning Saturday into the afternoon as the
trough axis moves overhead producing very heavy rainfall. Generally
most of the area could see 2 to 5 inches of rain, but there is
potential with the environment being primed for heavy rain that
areas could see up to six or more inches. A Flash Flood Watch has
been issued for the southern two thirds of the area (generally south
of Lake Livingston) beginning at 09z Saturday through 00z Sunday.
The WPC continues the Slight Risk for excessive rainfall for
Saturday, but expands the area to include all of SE Texas.
Lingering showers and thunderstorms could last through Saturday
night, but the Flash Flooding threat will end Saturday evening.
Otherwise expect mostly cloudy skies through the period with high
temperatures this afternoon to climb into the mid to upper 80s, lows
tonight into the low to mid 70s. High temperatures tomorrow will be
around five degrees cooler thanks to the rain and for cooler air
filtering in behind the upper level low.
Fowler
LONG TERM [Sunday Morning Through Friday]...
Heavy rain threat ending or ended Sunday morning as upper low over
ARKLATEX sags southeastward (ECMWF) or is moving east (GFS). Some
potential for showers and thunderstorms to develop ahead of the
cold front pushing through the region mainly over the southern
half of the area. Rainfall Sunday should be spotty and likely
less than 1.0". High pressure builds down across TX and dries out
the area Sunday afternoon through the nighttime hours and any
lingering rain chances should be over the Gulf or perhaps in
Chambers county. Monday through Thursday looks like a benign
weather pattern with warm and partly cloudy afternoons with highs
in the 80s to lower 90s with initially dry conditions as ridging
over the region slides east then southeasterly flow returns
Wednesday into Thursday and overnight low temperatures rebound
from the dry air and minimum temperatures start warming. Return
flow isn't particularly strong with the large deep upper low
spinning away over the eastern U.S seaboard. Next weather system
that may bring rain to SETX probably won't arrive until
Friday/Saturday and it looks weak and nothing like this weekends
gullywasher.
45
MARINE...
Onshore winds will continue through the weekend as an upper level
disturbance moves through the area. This system will bring showers
and thunderstorms on Saturday that could produce locally heavy
rainfall and gusty winds. The onshore flow on Saturday will be
borderline caution criteria but the seas climbing to 5 to 6 feet in
the offshore waters will likely lead to caution flags being issued.
The flow becomes offshore on Monday continuing through Tuesday then
onshore flow returns midweek.
Fowler
HYDROLOGY...
FLASH FLOOD WATCH IN EFFECT 4 AM SATURDAY THROUGH 7 PM SATURDAY
TROPICAL...
NHC still running with a 70 percent chance of development through
48 hours of the system near the Florida straits this morning
moving out into the Atlantic.
45
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 88 69 80 68 82 / 30 70 90 40 20
Houston (IAH) 86 73 81 71 85 / 60 50 80 60 30
Galveston (GLS) 82 75 80 73 81 / 50 30 60 60 60
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch from late tonight through Saturday evening for
the following zones: Austin...Brazoria Islands...Chambers...
Coastal Brazoria...Coastal Galveston...Coastal Harris...
Coastal Jackson...Coastal Matagorda...Colorado...Fort
Bend...Galveston Island and Bolivar Peninsula...Inland
Brazoria...Inland Galveston...Inland Harris...Inland
Jackson...Inland Matagorda...Matagorda Islands...
Montgomery...Northern Liberty...Polk...San Jacinto...
Southern Liberty...Waller...Wharton.
GM...NONE.
&&
Discussion...43
Aviation/Marine...43In the hours before
Special weather statement, May 15, 1:03 PM CDT, 2 hours 39 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 103 PM CDT Fri May 15 2020 TXZ213-313-151845- Coastal Harris TX-Inland Harris TX- 103 PM CDT Fri May 15 2020 ...SPECIAL WEATHER STATEMENT... At 102 PM CDT, Doppler radar was tracking a strong thunderstorm over Houston Ship Channel, or over Deer Park. This storm was nearly stationary. Winds in excess of 30 mph will be possible with this storm. Locations impacted include... Pasadena, northwestern Baytown, Deer Park, South Houston, Galena Park, Jacinto City, Cloverleaf, Highlands, Channelview, Barrett, Shoreacres, Morgan's Point, Northshore, Houston Ship Channel, San Jacinto State Park, Hunterwood, Sheldon, El Dorado / Oates Prairie, East Houston and Edgebrook Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2962 9500 2964 9521 2988 9526 2989 9499 TIME...MOT...LOC 1802Z 178DEG 4KT 2972 9511 TJC
Special weather statement, May 15, 1:12 PM CDT, 2 hours 30 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 112 PM CDT Fri May 15 2020 TXZ199-200-213-313-151900- Northern Liberty TX-Coastal Harris TX-Inland Harris TX-Montgomery TX- 112 PM CDT Fri May 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MONTGOMERY... SOUTHWESTERN LIBERTY AND NORTHEASTERN HARRIS COUNTIES UNTIL 200 PM CDT... At 111 PM CDT, Doppler radar was tracking a strong thunderstorm 8 miles west of Dayton, moving southwest at 10 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Humble, Kingwood, Crosby, Lake Houston Dam, Lake Houston, Atascocita and Sheldon. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && LAT...LON 3014 9501 3007 9493 2985 9513 3005 9531 TIME...MOT...LOC 1811Z 056DEG 10KT 3007 9504
Special weather statement, May 15, 2:23 PM CDT, 1 hour 19 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 223 PM CDT Fri May 15 2020 TXZ227-237-152000- Inland Brazoria TX-Fort Bend TX- 223 PM CDT Fri May 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FORT BEND AND NORTH CENTRAL BRAZORIA COUNTIES UNTIL 300 PM CDT... At 221 PM CDT, Doppler radar was tracking a strong thunderstorm over Arcola, or near Fresno, moving northwest at 5 mph. Pea size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Southwestern Pearland, southeastern Missouri City, western Manvel, Fresno, Arcola, Iowa Colony, Sienna Plantation and Juliff. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2958 9539 2941 9534 2942 9547 2952 9555 TIME...MOT...LOC 1921Z 137DEG 6KT 2949 9544
Special weather statement, May 15, 2:47 PM CDT, 55 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 247 PM CDT Fri May 15 2020 TXZ199-213-152030- Inland Harris TX-Montgomery TX- 247 PM CDT Fri May 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MONTGOMERY AND NORTH CENTRAL HARRIS COUNTIES UNTIL 330 PM CDT... At 246 PM CDT, Doppler radar was tracking a strong thunderstorm over Tomball, moving north at 15 mph. Winds in excess of 40 mph will be possible with this storm. Locations impacted include... Tomball, Pinehurst, The Woodlands, Magnolia, Stagecoach and Hooks Airport. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 3006 9548 3003 9567 3026 9580 3031 9554 TIME...MOT...LOC 1946Z 165DEG 15KT 3009 9560 TJC
Local storm report, May 15, 2:57 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
257 PM CDT FRI MAY 15 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0246 PM MARINE TSTM WIND 2 ESE SHOREACRES 29.61N 94.98W
05/15/2020 E41 MPH GMZ335 TX MESONET
36 KNOT WIND GUST VIA WEATHER FLOW.
&&Special weather statement, May 15, 3:20 PM CDT, 22 minutes before
Special Weather Statement National Weather Service Houston/Galveston TX 320 PM CDT Fri May 15 2020 TXZ213-237-238-313-337-338-152100- Inland Brazoria TX-Coastal Harris TX-Inland Galveston TX- Coastal Galveston TX-Inland Harris TX-Coastal Brazoria TX- 320 PM CDT Fri May 15 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GALVESTON... NORTHEASTERN BRAZORIA AND SOUTHERN HARRIS COUNTIES UNTIL 400 PM CDT... At 319 PM CDT, Doppler radar was tracking a strong thunderstorm over southeastern League City, moving southwest at 20 mph. Wind gusts of 50 to 55 mph will be possible with this storm. Locations impacted include... Southern Pasadena, League City, Texas City, Friendswood, Alvin, Dickinson, La Marque, Santa Fe, Webster, Hitchcock, southeastern Manvel, Kemah, southern Clear Lake, Nassau Bay, Taylor Lake Village, El Lago, Clear Lake Shores, Hillcrest, The Johnson Space Center and Bacliff. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && LAT...LON 2960 9509 2946 9495 2927 9516 2944 9535 TIME...MOT...LOC 2019Z 048DEG 16KT 2949 9509 TJC
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:21 PM CDT | Special Weather Statement | HGX | Madison | 24 min |
| May 15, 5:14 AM CDT | Flash Flood Watch | HGX | Austin, Brazoria, Chambers, Colorado, Fort Bend, Galveston and 9 more | 26 hr |
| May 15, 1:03 PM CDT | Special Weather Statement | HGX | Harris | 42 min |
| May 15, 1:07 PM CDT | Special Marine Warning | HGX | 38 min | |
| May 15, 1:12 PM CDT | Special Weather Statement | HGX | Harris | 48 min |
| May 15, 2:15 PM CDT | Areal Flood Advisory | HGX | Brazoria, Fort Bend, Harris | 3 hr |
| May 15, 2:23 PM CDT | Special Weather Statement | HGX | Fort Bend | 37 min |
| May 15, 2:34 PM CDT | Areal Flood Advisory | HGX | Harris | 116 min |
| May 15, 2:40 PM CDT | Special Marine Warning | HGX | 65 min | |
| May 15, 2:47 PM CDT | Special Weather Statement | HGX | Montgomery | 43 min |
| May 15, 3:03 PM CDT | Areal Flood Advisory | HGX | Galveston, Harris | 117 min |
| May 15, 3:05 PM CDT | Areal Flood Advisory | HGX | Fort Bend, Harris | 3 hr |
| May 15, 3:17 PM CDT | Flash Flood Warning | HGX | Harris | 118 min |
| May 15, 3:20 PM CDT | Special Weather Statement | HGX | Galveston | 40 min |
| May 15, 4:25 PM CDT | Flash Flood Warning | HGX | Fort Bend, Harris | 2 hr |
| May 15, 4:59 PM CDT | Special Weather Statement | HGX | Galveston | 46 min |
| May 15, 5:19 PM CDT | Areal Flood Advisory | HGX | Harris | 56 min |
| May 15, 6:01 PM CDT | Special Weather Statement | HGX | Brazoria, Galveston | 59 min |
| May 15, 6:03 PM CDT | Special Marine Warning | HGX | 57 min |
Nearby
Flash Flood Warnings in Texas, 2020Every flash flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.